| Model Number |
01.29.205 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2023, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the head and liner and the surgery was completed successfully.Presently, on (b)(6)2023, the patient came in reporting pain after dislocating anteriorly and the cause is unknown.The surgeon revised the medacta cup and liner with a competitor cup and liner and revised the medacta head with a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 09-jun-2023.Lot: 2217231: (b)(4) items manufactured and released on 21-oct-2022.Expiration date: 2027-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review other devices involved: liner: mpact 01.32.3239hc10a face-changing 10° pe hc liner ø32/c (k183582) lot: 2009674: (b)(4) items manufactured and released on 28-jan-2021.Expiration date: 2026-01-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two other similar reported cases during the period of review.Cup: mpact 01.32.148sh acetabular shell ø48 no-hole (k132879) lot: 2007363: (b)(4) items manufactured and released on 30-oct-2020.Expiration date: 2025-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.